# SDR QXEA2014120800989

- Difficulty date: December 1, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 27,461 hours, 28,209 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL 624AT SHOWS EVIDENCE OF CORROSION ON MATING SURFACE FLANGE UNDERNEATH MOUNTING HOLES.  BLENDED CORROSION ON MATING SURFACE OF PANEL 624AT, REF SRM 57-10-35 REPAIR-01.  C/W ET INSP & UT THICK TEST OF PANEL 624AT REF NDTM PT1 51-00-06 & 51-00-04. NO DEFECTS NOTED.  MIN THICKNESS MEASURED=.122".   2 EA ATTACHED NDT REPORTS.  MINIMUM REMAINING THICKNESS BEYOND ALLOWABLE LOSS OF MATERIAL.  MINIMUM REMAINING THICKNESS REQUIRED IS 0.220" REF SRM 57-10-35, REPAIR-01.  COMPLIED WITH M-184.  RECEIVED PANEL NR 624AT & INSTALLATION ACCOMPLISHED ON JOB 5408315, OP 5556, NEW PANEL.
